Ask an Eye Doctor and Get an Answer ASAP
Hello, Welcome to Just Answer
Are you available for chat now?
It is true that intraocular pressure(IOP) can rise with the use of steroid eye drops.
whenever the IOP rises it can cause corneal edema which results in blurring of vision.
well I've been off steriods drops for over 2 mths
What'sthe Predizone suppose to do
Your doctor has given the correct drops by giving non-steroidal anti-inflammatory eye drops along IOP reducing eye drops. Tab.Prednisolone is oral steroids and 10 mg a day is not a high dose. Lutein vitamins are good and have anti-oxidant properties which are beneficial to the eye.
didn't know predizone was a steriod, is it suppose to help
Yes, it is a steroid with very strong anti-inflammatory effect.
Oral form does not rise the IOP as much as topical eye drops would.
still can't figure out why I am on steriods and an anti flammatory drops
Corneal grafts can be slow to heal and can sometimes take 6-12 months to clear up completely.
Anti-inflammatory eye drops or oral tablets are given following any intraocular surgery so as to keep the operation induced inflammation under control.
WEell when I had it done he told me 4 to 6 weeks
It is given routinely after all intra-ocular surgeries. Yes the usual duration of treatment is 4-6 weeks but in some individuals it may take more time .
why is that?
It would be very difficult to know whether the rise in IOP in your case due to the inflammation directly or was steroid induced. So either ways the treatment would still be IOP reducing eye drops and minimal use of steroid eye drops.
is there anything that I'm doing that could be restricting the healing process
No, I don't think the healing would have been hindered by any of your activities at all.
Well I also take a depressiant drug called Klonopin
Just have patience and follow your doctor's prescription. I am sure he would be as concerned as you regarding the corneal graft and is trying to clear up the corneal edema with the required medicines.
that's my problem I think he's going overboard on things
No, Klonopin would not have any effect on the eye.
well its something to do with nerves, and I thought this might restrict the healing process
But I guess this corneal edema has to be treated now that it has occured. And so far the plan of treatment has been right.
thanks for chatting and reassuring me the doc knows what's he doing
Bye.Thank you and best wishes.If you are satisfied with the answer , please press the accept button so that I get my dues.A bonus and/or positive feedback are welcome.Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist